| Model Number |
1025DS |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by a third-party service center who stated that the compressor heats up.There was no report or evidence of illness, injury or medical treatment associated with the complaint.The third-party service center evaluated the device and found evidence of thermal damage to the plastic frame that the sieve bed and main circuit board were mounted to.The third-party service center replaced the plastic housing to address the issue.
Additional Manufacturer Narrative
The previously submitted report had lacking or incorrect information in section d4 udi.Section d4 has been updated with the correct information.The device manufacturer date in section h4 was incorrectly submitted in the previous report.H4 has been updated with the correct information.
Additional Manufacturer Narrative
Devilbiss healthcare previously reported an incident involving an oxygen concentrator that was reported to devilbiss by a third-party service center, which stated that "the compressor heats up." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The third-party service center evaluated the device and reported evidence of thermal damage to the plastic frame to which the sieve bed and main circuit board were mounted.The third-party service center replaced the plastic housing to address the issue.The device was returned to devilbiss for evaluation, where it was determined that in fact, the device had no evidence of thermal damage.All components within the gas path were found to be undamaged.There was no evidence of an electrical fault.All electrical connections were undamaged.The compressor plates were installed backwards, which made the unit run louder and vibrate.